| Model Number |
LEAD3005-70B |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hematoma (1884); Paralysis (1997)
| Date of Event |
10/18/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was explanted but not returned.The manufacturing records were reviewed and no non-conformities were found.
Event or Problem Description
It was reported to nevro that shortly after the trial procedure, the patient developed paralysis due to an epidural hematoma.The lead was explanted and there have been no reports of further complications regarding this event.
Additional Manufacturer Narrative
Follow-up indicated that the patient also experienced issues with her bladder, but will be seeing a urologist.The patient has worked through physical therapy and feels she has recovered.